lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Correlations of components of prequantum field corresponding to biparticle quantum system
Linnaeus University, Faculty of Science and Engineering, School of Computer Science, Physics and Mathematics.ORCID iD: 0000-0002-9857-0938
2010 (English)In: Europhysics letters, ISSN 0295-5075, E-ISSN 1286-4854, Vol. 90, no 4, Article ID: 40004- p.Article in journal (Refereed) Published
Abstract [en]

In a series of previous papers we developed a purely wave model of microphenomena, the so-called prequantum classical statistical field theory (PCSFT). Important probabilistic predictions of QM including correlations of entangled systems can be reproduced by PCSFT. In this note we show that our model provides even a possibility to go beyond QM. By PCSFT each conventional QM-observable is represented by the corresponding quadratic functional of the prequantum field. Consideration of nonquadratic functionals in the PCSFT framework extends essentially the class of observables on microsystems, comparing with QM. In this note we restrict our studies to simplest functionals of such type, namely, to the linear functionals. In particular, components of the prequantum field are represented as these functionals. We find their correlations. As an example, we find the correlation between polarization vectors of a pair of entangled photons in the Bell state. This is a new prediction that in principle can be experimentally checked, even if actual experiments may require essential improvements of our present instrumentation.

Place, publisher, year, edition, pages
2010. Vol. 90, no 4, Article ID: 40004- p.
National Category
Mathematics
Research subject
Mathematics, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-10442DOI: 10.1209/0295-5075/90/40004OAI: oai:DiVA.org:lnu-10442DiVA: diva2:393503
Available from: 2011-01-31 Created: 2011-01-31 Last updated: 2016-05-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
School of Computer Science, Physics and Mathematics
In the same journal
Europhysics letters
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 50 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf